# SDR SCNA99606

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FORWARD PIT STATION 879 OUTBOARD RT GALLEY TRACK WAS FOUND CORRODED.  REMOVED CORRODED SECTION OF THE TRACK AND FABRICATED REPAIR SPLICE FOR THE NEW TRACK SECTION IAW DC10 SRM 537000 VOL 1.  ALODINED AND PRIMED SPLICE OF NEW SECTION IAW DC10 SRM 512101 VOL 2 AND INSTALLED IAW DC10 SRM 513501 AND 513101 VOL 2.
